RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 189, Number 9  


Automorphism groups of invariant lattices in the Steinberg module of groups of Lie type of odd characteristic
K. S. Abdukhalikov
3
Deformations of non-compact complex curves and envelopes of meromorphy of spheres
S. M. Ivashkovich, V. V. Shevchishin
23
Best constants in a class of polymultiplicative inequalities for derivatives
A. A. Ilyin
61
Multidimensional inequalities between distinct metrics in spaces with an asymmetric norm
A. I. Kozko
85
Asymptotic behaviour of solutions of boundary-value problems for equations with rapidly oscillating coefficients in a domain with a small cavity
S. A. Nazarov, A. S. Slutskij
107
Spectral synthesis for systems of differential operators with constant coefficients. Duality theorem
A. B. Shishkin
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019